RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 49, Issue 6(300)  


My generation in mathematics
S. P. Novikov
3

Huygens' principle and integrability
Yu. Yu. Berest, A. P. Veselov
7
Increasing trees and alternating permutations
A. G. Kuznetsov, I. M. Pak, A. E. Postnikov
79
Integrated semigroups and $C$-semigroups. Well-posedness and regularization of differential-operator problems
I. V. Mel'nikova, A. I. Filinkov
111
Michael's theory of continuous selections. Development and applications
D. Repovš, P. V. Semenov
151

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Topologies of locally minimal planar binary trees
A. O. Ivanov, A. A. Tuzhilin
191
On the theory of linear differential-delay equations
L. A. Beklaryan
193
The classification of Hamiltonian systems on two-dimensional surfaces
A. V. Bolsinov
195
A theorem on the finiteness of the switching number for smooth non-linear controlled systems
S. A. Vakhrameev
197
Universal bicompact $G$-spaces
S. V. Vlasov
199
Transversally-maximal algebras of infinitesimal Poisson automorphisms
Yu. M. Vorob'ev, R. Flores Espinoza
201
Cartographical groups and generalized Chebyshev polynomials
Yu. Yu. Kochetkov
203
On the semantic completeness of the logics of the creating subject
V. N. Krivtsov
205
Free locally convex spaces and their isomorphisms
S. V. Lyudkovskii
207
The complete spectral decomposition of a generator of Glauber dynamics for the one-dimensional Ising model
R. A. Minlos, A. G. Trishch
209
Abelian groups with isomorphic endomorphic semigroups
A. M. Sebel'din
211
Can simple geometrical objects be maximal compact extensions for ${\mathbb R}^n$?
Yu. M. Smirnov
213
Analytic properties of conditional curvatures of convex hypersurfaces and the Dirichlet problem for the Monge–Ampére equation
A. Taskaraev
215
Letter to the Editor
S. Klama, L. A. Falkovsky
217
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019